# SDR ASOA20120506026

- Difficulty date: May 6, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450931
- Aircraft time: 18,673 hours, 10,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14525893001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FRAME 65 CLIP AT CARGO DOOR LOWER BEAM CORRODED (LOCAL LEVEL 2).  MX R & R FRAME 65 CLIP REPAIR BETWEEN STRINGER 16L-17L IAW EC5320-01494, REV A.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
